# SDR ASAA2022031837828

- Difficulty date: March 18, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 20,401 hours, 6,666 cycles
- Engine: Ge
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 146A750236
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION PANEL CORRODED AT FS 727C-727I. GROUNDED - YES. REPAIRED TRANSITION PANEL AND RESTORED FINISH IAW B737-900ER SRM 53-00-53-2R-5.W: 1.8 O: .040 R: .038 L: 4.9 D: .002.
